# SDR SWAA960433

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21262
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Sounded
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON TAXI OUT, APU FIRE WARNING SOUNDED.  CREW PERFORMED APU SHUTDOWN PROCEDURES AND FIRE BOTTLE DISCHARGED.  AIRCRAFT RETURNED TO GATE.  INSPECTED WITH NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  REPLACED FIRE BOTTLE PER BOEING M/M, CONTINUED PER MEL 26-6.
